# SDR GUUA06170602

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6P2722A
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9254 ELH/FLL AFTER TAKEOFF LANDING RETRACTED NOSE GEAR -B- GREEN AND RED ANNUNCIATOR STAYED ILLUMINATED.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR DOWNLOCK -B- PROXIMITY SENSOR.  LANDING GEAR OPERATIONAL TEST OK.
